# SDR AALA202003249015

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 57,549 hours, 16,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53184
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOOR DECK PLATE BETWEEN BS 1701 AND BS 1720 BETWEEN RBL 39.5 AND RBL 60. REPAIRED DECK PLATE PER SRM 53-60-51-2R-14.
